# SDR SWIA20205060503

- Difficulty date: April 14, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY Â€“ STRINGER SPLICE Â€“ STGR25R TO LONGERONÂ€“ ROUGHLY CENTERED ON FS333, HAS CORROSION, MARKED.   (C-CHECK) RO 5/4/2020   REMOVED AND INSTALLED NEW SPLICE ANGLE AT STGR 25R FS 333.0 PN# SH670-32429-4,REF CRJ-700 SRM AND BOMBARDIER DWG. PRESSURE CHECK GOOD.  COMPLIED WITH SKYWEST TASKCARD.
